# SDR WTAA960026

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Moisture
- Location: Baggage Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SFO - SMOKE DETECTION LIGHT ACTIVATED ON TAXI-OUT.  AIRCRAFT RETURNED TO GATE.  LIGHT EXTINGUISHED UPON ENGINE SHUTDOWN.  NO SMOKE OR FIRE DETECTED.  DETERMINED TO BE FALSE INDICATION.  CLEANED MOISTURE FROM SMOKE DETECTOR CANNON PLUG.  SMOKE DETECTION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
